American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37F15) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Norbert Steinmetz. On the dynamics of the McMullen family $R(z)=z^m +\lambda/z^{\ell}$. Conform. Geom. Dyn. 10 (2006) 159-183. MR 2261046.
Abstract, references, and article information
View Article: PDF

[2] Yûsuke Okuyama. Nevanlinna theoretical exceptional sets of rational towers and semigroups. Conform. Geom. Dyn. 10 (2006) 100-116. MR 2218642.
Abstract, references, and article information
View Article: PDF

[3] Mariusz Urbanski and Michel Zinsmeister. Continuity of Hausdorff dimension of Julia-Lavaurs sets as a function of the phase. Conform. Geom. Dyn. 5 (2001) 140-152. MR 1872160.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1